# SDR FDEA201109093798

- Difficulty date: September 9, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 40,928 hours, 16,080 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327478820000
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK Y0 BETWEEN  FR.58-72 FOUND DAMAGED AT ONE UPPER LOCATION BETWEEN FR 60-61.  SEAT TRACK YO DAMAGED SECTION.  REMOVED AND SPLICE REPAIR CARRIED OUT BETWEEN FR 58/59 AND FR 61/62 IAW SRM 53-10-16 AND SRM 51-40-21.
